# SDR UALA2010060101886

- Difficulty date: June 1, 2010
- Submitted: June 1, 2010
- Operation: Air carrier
- Aircraft: N671UA
- Make and model: Boeing 767322
- Aircraft serial: 30026
- Aircraft time: 39,064 hours, 10,316 cycles
- Engine: Pwa PW4052
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 18550000
- Part serial: 2087
- Condition: Faulty
- Location: Main
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

MAIN BAT CHARGER STATUS MSG WOULD NOT ERASE.  REPLACED MAIN BATTERY & CHARGER, OPS CKD OK, MSG CLEARED.
